# SDR DXTA2024011510607

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 2,320 hours, 1,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 601R3191113
- Condition: Failed
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR PRE-CATCH WILL NOT RELEASE DOOR TO OPEN.  T /5 MAIN ENTRY DOOR FOUND DOOR TO BE CLOSED OUT OF SEQURENCE DUE TO GAS STRUTS TO BE WORN REMOVED FWD GAS STRUT P/N 601R31911-13 NSN INSTALLED NEW UNIT P/N 601R31911-13 NSN, REMOVED AFT GAS STRUT P/N 601R31911-13 NSN INTALLED NEW UNIT P/N 601R31911-13 NSN PERFORMED CABLE TENSION ADJUSTMENT AND MEASUREMENTS. COMPUED WITH SATISFACTORY MECHANICAL, AND ELECRTICAL OPERATIONAL CHECKS NO DEFECTS NOTED IAW CL-650 AMM CHAPTER 52-11-00
